Mathematische Annalen

, Volume 256, Issue 2, pp 199–214

Conducteur des représentations du groupe linéaire

Authors

  • H. Jacquet
    • Department of MathematicsColumbia University
  • I. I. Piatetski-Shapiro
    • Department of MathematicsThe Johns Hopkins University
  • J. Shalika
    • Department of MathematicsYale University
Article

DOI: 10.1007/BF01450798

Cite this article as:
Jacquet, H., Piatetski-Shapiro, I.I. & Shalika, J. Math. Ann. (1981) 256: 199. doi:10.1007/BF01450798
  • 209 Views
Download to read the full article text

Copyright information

© Springer-Verlag 1981